# SDR DALA2021090305200

- Difficulty date: August 26, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N817NW
- Make and model: Airbus A330-323
- Aircraft serial: 0843
- Aircraft time: 60,822 hours, 8,092 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: No Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3317 SUFFERED A DEPRESSURIZATION WHILE ACCOMPLISHING A PRESSURIZATION TEST. CORRECTIVE ACTION: REPAIRED PER ER/A 592612-14. (1925499)
